# SDR REXA2016102302080

- Difficulty date: October 23, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 20,055 hours, 12,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL PN MM670-43251-009 AND SUB FRAMES PN MM670-43253-011 AND PN MM670-43253-013 HAVE ELONGATED AND DOUBLE DRILLED HOLES AND NEED REPLACEMENT.  FABRICATED INTERCOSTAL IAW EA CRJ953-04930 & SUB FRAMES IAW EA CRJ953-04935 REV A.  INSTALLED INTERCOSTAL AND SUB FRAMES IAW SRM 51-42-06-001-001-A01 & 51-42-13-001-001-A01.
